FACULTY PROFILE

Dr. Muhammad Shoaib Saleem

Head of Department (HoD)

Ph.D. Mathematics



HONOURS AND AWARDS

1

2012

Received IPFP (Interim Placement for fresh Ph.d scholar) by HEC

2

2009

Received Indigenous Scholarship by HEC.


PUBLICATIONS :


JOURNAL PAPERS - PEER REVIEWED

1

2019

Muhammad Shoaib Saleem, Josip Pecaric, Nasir Rehman, Muhammad Wahab Khan and Muhammad Sajid Zahoor . On Approximation And Energy Estimates For Delta 6-Convex Functions. Journal of Inequalities and Applications, 46, 2018. (I.F 1.136)

2

2018

Naveed Ahmad, Hira Ashraf Baig, Ghaus ur Rehman and Muhammad Shoaib Saleem, Sobolev’s Embedding on Time Scales. Ahmad et al. Journal of Inequalities and Applications , 134, 2018. (I.F 1.136)

3

2018

Mobeen Munir, Asim Naseem, Akhtar Rasool, Muhammad Shoaib Saleem and Shin Min Kang. Fixed Points Results in Algebras of Split Quaternion and Octonion. Symmetry, doi:10.3390/sym10090405. 10, 405, 2018. (I.F 1.256)

4

2018

Hamood Ur Rehman, Muhammad Shoaib Saleem, Ayesha Ahmad. Combination Of Homotopy Perturbation Method (Hpm) And Double Sumudu Transform To Solve Fractional Kdv Equations. Open Journal of Mathematical Science, 2(1), 29-38, 2018.

5

2018

Zafar Hussain, Junaid Alam Khan, Mobeen Munir, Muhammad Shoaib Saleem and Zafar Iqbal. Sharp Bounds for Partition Dimension of Generalized Möbius Ladders. Open Mathematics, 16, 1283–1290, 2018. (I.F 0.831)

6

2018

Hamood Ur Rehman, Muhammad Shoaib Saleem, Abdul Malik Sultan, Muzammal Iftikhar. Comments on Dynamics of optical solitons with Radha krishnan–Kundu–Lakshmanan model via two reliable integration schemes 178 (2019) 557–566, Optik-International Journal for light and electrons optics. 181, 18-20, 2018. (I.F 1.914)

7

2018

Ghulam Farid, Waqas Nazeer, Muhammad Shoaib Saleem, Sajid Mehmood and Shin Min Kang. Bounds of Riemann-Liouville Fractional Integrals in General Form via Convex Functions and Their Applications. Mathematics, doi:10.3390/math6110248, 6, 248, 2018.

8

2018

Hamood Ur Rehman, Muhammad Shoaib Saleem, Abdul Malik Sultan Comments on “Analytical soliton solutions of Biswas–Milovic equation in Kerr and non-Kerr law media, Optik 157 (2018) 993–1002”. Optik-International Journal for light and electrons optics, 179, 828-830. 2018. (I.F 1.914)

9

2018

Sultan Hussain, Salman Zeb, Muhammad Shoaib Saleem and Nasir Rehman, Hedging Error Estimate of the American Put Option Problem in Jump-Diffusion Processes. Accepted in Filomat, 32(8), 2018. (I.F 0.789)

10

2018

Sultan Hussain, Salman Zeb, Muhammad Shoaib Saleem and Nasir Rehman, Hedging Error Estimate of the American Put Option Problem in Jump-Diffusion Processes. Accepted in Filomat, 32(8), 2018. (I.F 0.789)

11

2018

Muhammad Shoaib Saleem, J. Pecaric, Mobeen Munir, Asghar ali, Muhammad Shahid Iqbal Tubssam. The Weighted Square Integral Inequalities For Smooth And Weak Subsolution Of Fourth Order Laplace Equation. Open J. Math. Sci., Vol. 2 , No. 1, pp. 228 – 239, (2018).

12

2018

Hamood ur Rehman, Muhammad Shoaib Saleem, Sobia Jafar and, Iqra Latif. Optical solitons with Biswas–Arshed model using mapping method. Optik - International Journal for Light and Electron Optics. Volume, 194, No 08. Doi: 10.1016/j.ijleo.2019.163091, 2019. (I.F 1. 1.914)

13

2018

Hamood ur Rehman, Muhammad Shoaib Saleem and Abdul Malik Sultan. Comments on “Analytical soliton solutions of Biswas-Milovic equation in Kerr and non-Kerr law media, Optik 157 (2018) 993-1002”. volume 179, No. 11, Optik, Doi: 10.1016/j.ijleo.2018.11.019, 2018. (I.F 1.914)

14

2017

Josip Pecaric, Muhammad Shoaib Saleem, Irshad Ahmed and Naveed Ahmed. Weighted integral inequality for the second derivative of 4-convex functions. Journal of Mathematical Inequalities, Doi:10.7153/jmi-11-44, 11( 2), 543–549, 2017. (I.F 0.849)

15

2017

Muhammad Shoaib Saleem, Josip Pecaric, Hamood Ur Rehman, Mobeen Munir and Muhammad Wahab Khan. If 4-convex Vectors are Closed in Uniform Norms Then Their Second Derivatives are Also Closed in Weighted L -norm. Turkish journal of mathematics, doi:10.3906/mat-1606-51, 2017. (I.F 0.614)

16

2017

Hamood ur Rehman, Muzammal Iftikhar, Muhammad Shoaib Saleem, Abdul Malik sultan, Muhammad Imran Rahid. Comparison Of Solutions Using Different Reproducing Kernels In [0,1]. Journal of advanced physics, 6(4), 553-556, 2017.

17

2017

Hamood Rehman, Muhammad Shoaib Saleem, Naeem Ullah and Abdul Ghafar. Solitary Wave Solutions of Three Extended Fifth Order Nonlinear Equations. Journal of advanced physics. Doi: 10.1166/jap.2017.1378, 6, 570–572, 2017.

18

2016

Muhammad Shoaib Saleem, Josip Pecaric, Hamood Ur Rehman, Abdul Rauf Nizami, and Abid Hussain. Reverse Poincare-type inequalities for the system of partial differential inequalities. Journal of Inequalities and Applications, Doi 10.1186/s13660-016-1204-z , 265, 1-8, 2016. (I.F 1.136)

19

2016

Muhammad Shoaib Saleem, Josip Pecaric, Sultan Hussain, Muhammad Wahab Khan, and Abid Hussain. The weighted reverse Poincare-type estimates for the difference of two convex vectors. Journal of Inequalities and Applications, Doi 10.1186/s13660-016-1133-x , 194, 1-12, 2016. (I.F. 1.136))

20

2016

Muhammad Shoaib Saleem, Kakha Shashiashvili and Malkhaz Shashiashvili. The Reverse Poincare Inequality for the Difference of Two Parabolic subsolution. Mathematica Solvaca. doi.org/10.1515/ms-2015-0192, 66( 4), 921-932, 2016. (I.F 0.314)

21

2015

Josip Pecaric, Muhammad Shoaib Saleem, Hamood Ur Rehman, Abdul Majeed Nizami, and Abid Hussain. Reverse Poincare-type inequalities for the difference of superharmonic functions. Journal of Inequalities and Applications, Doi 10.1186/s13660-015-0916-9, 1,111, 2015. (I.F 1.136) (External link)

22

2015

Hamood ur Rehman, Muhammad Usman Malik, Muzammal Iftikhar, Muhammad Younis, and Muhammad Shoaib Saleem. Solutions of Second Order Three Point BVP Using Combination of Adomian Decomposition Method and Reproducing Kernel Method. Journal of Advanced Physics. Doi:10.1166/jap.2015.1158 , 4(1), 73–76, 2015.

23

2014

Hamood Ur Rehman, Muzammal Iftikhar, Muhammad Shoaib Saleem, Muhammad Younis, Abdul Mueed. A Computational Quadruple Laplace Transform for the Solution of Partial Differential Equations. Applied Mathematics, 5, 3372-3382, 2014. (I.F 0.69) (External link)

24

2013

Naveed Ahmed, Muhammad Shoaib Saleem, Nasir Rehman, Sultan Hussain and Malkhaz Shashiashvili. Area estimation between the early exercise boundries for the American put option with different local volatilities. Siam journal of optimization, Doi 1137/110845896. 51(3), 1088-2004, 2013. (I.F 2.183) (External link)

25

2012

Muhammad Shoaib Saleem and Malkhaz Shashiashvili. Subsolutions that are close in the uniform norm are close in the sobolev norm as well. Applied Mathematics & Optimization, Doi10.1007/s00245-012-9161-5,66(1), 1-25, 2012. (I.F 1.175) (External link)

26

2010

Muhammad Shoaib Saleem and Malkhaz Shashiashvili. The weighted reverse Poincare inequality for the difference of two weak subsolutions. Bulletin of the Georgian National Academy of Science, 4(3), 2010. (External link)

WORKSHOPS AND SEMINARS

1

2017

Attended three day workshop on 11 to 13 september 2017 as a chief speaker entitled“To Explore Horizons of innovative research, ”Organized by department of Mathematics University of Okara.

2

2017

Ist workshop on “Emerging Trends in Research and Data Analysis ” Held on 27 February 2017, Organized by Faculty of Education, University of Okara.

3

2017

Five days “Workshop on Contemporary Topics in Analysis, Algebra and Geometry“ helds on August 15-19, 2017 at Abdus Salam School of Mathematical Sciences, GC university Lahore, Pakistan.




Disclaimer: The information displayed on this page belongs to the Faculty Member. University of Okara is not responsible for any false information included in this page. In case of any mishap employees are fully responsible for the content of their profiles.